MAUDE Adverse Event Report: KARL STORZ SE & CO. KG RESECTOSCOPE SHEATH, 15 FR.

KARL STORZ SE & CO. KG RESECTOSCOPE SHEATH, 15 FR.
Model Number 26053SC
Medical Device Problem Codes Mechanical Problem (1384); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the bakelite component of the 15fr resectoscope's got damaged when inside patient and the electrode tip was burned.No death or (unanticipated) serious deterioration in state of health reported.

Brand Name
RESECTOSCOPE SHEATH, 15 FR.
Common Device Name
RESECTOSCOPE SHEATH, 15 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22627016
Report Number9610617-2025-01285
Device Sequence Number9251656
Product Code HIH
UDI-Device Identifier04048551410462
UDI-Public04048551410462
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26053SC
Device Catalogue Number26053SC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE 1: 011050-01.
Patient SexUnknown